| Model Number |
126037 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the anesthesiologist injected air into the cuff during intubation but found no pressure in the cuff, indicating a leak.The tube was replaced, and the new tube functioned properly, allowing the surgery to proceed smoothly.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.